Web of Science: 7 cites, Scopus: 7 cites, Google Scholar: cites,
Limit cycles bifurcating from a degenerate center
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)

Data: 2016
Resum: We study the maximum number of limit cycles that can bifurcate from a degenerate center of a cubic homogeneous polynomial differential system. Using the averaging method of second order and perturbing inside the class of all cubic polynomial differential systems we prove that at most three limit cycles can bifurcate from the degenerate center. As far as we know this is the first time that a complete study up to second order in the small parameter of the perturbation is done for studying the limit cycles which bifurcate from the periodic orbits surrounding a degenerate center (a center whose linear part is identically zero) having neither a Hamiltonian first integral nor a rational one. This study needs many computations, which have been verified with the help of the algebraic manipulator Maple.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Averaging theory ; Centers ; Limit cycle ; Polynomial differential systems
Publicat a: Mathematics and computers in simulation, Vol. 120 (2016) , p. 1-11, ISSN 0378-4754

DOI: 10.1016/j.matcom.2015.05.005


Postprint
50 p, 374.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-01-23, darrera modificació el 2021-08-14



   Favorit i Compartir